Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I’ve been using fosamax for eight days, and I have a pain in my stomach. I think it’s a side effect, and I don’t know if it is serious. Should I stop using fosamax?

Loading...


Hi, my mother was taking fosamax when she suffered from osteoporosis. She was losing her bone mass rapidly, and fosamax should have stopped this process. She also had some side effect, like mild heartburn and upset stomach. She didn’t have to stop taking fosamax because these symptoms were mild, and didn’t cause any further troubles. However, I remember that a doctor told her to stop using this drug if she these symptoms lead to pain. If you have a strong pain in your stomach, it probably means that fosamax is not a good solution for you. Consult your doctor and find another medicine. I’m sure there are some other drugs that can increase your bone loss. You should also take calcium and vitamin D, because they are very important to bone structure.
Reply

Loading...

yes but you dont want your boneloss increase anyway adrea

Reply

Loading...